# SDR ASAA9610048

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549102
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSION WAS FOUND ON THE FLOOR BEAM BS 867, LBL 10 ON THE LOWER SURFACE OF THE LOWER FORWARD FLANGE.  THE CORROSION IS CONCENTRATED AROUND THE FASTENER HOLES.  REPAIRED PER EA 5310-01432 AND BOEING TELEX ASA-SEA-96-0170RR.  (M)
